Publication
Title
Computational implementation of the multivariate halley method for solving nonlinear-systems of equations
Author
Language
English
Source (journal)
ACM transactions on mathematical software. - New York, N.Y.
Publication
New York, N.Y. : 1985
ISSN
0098-3500
Volume/pages
11:1(1985), p. 20-36
ISI
A1985AGU0200003
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 20.04.2018
Last edited 28.07.2018
To cite this reference